RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rose, Henry

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:50
Abstract pages:210
Full texts:81
E-mail:

http://www.mathnet.ru/eng/person29851
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198610

Publications in Math-Net.Ru
2000
1. A. G. Pinus, H. Rose, “Elementary equivalence of lattices of subalgebras of free algebras”, Algebra Logika, 39:5 (2000),  595–601  mathnet  mathscinet  zmath; Algebra and Logic, 39:5 (2000), 341–344  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020